No full text
Article (Scientific journals)
On the renormalized volume of hyperbolic 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc
2008In Communications in Mathematical Physics, 279 (3), p. 637--668
Peer reviewed
 

Files


Full Text
No document available.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Krasnov, Kirill
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
On the renormalized volume of hyperbolic 3-manifolds
Publication date :
2008
Journal title :
Communications in Mathematical Physics
ISSN :
0010-3616
Volume :
279
Issue :
3
Pages :
637--668
Peer reviewed :
Peer reviewed
Commentary :
2386723 (2010g:53144)
Available on ORBilu :
since 29 April 2014

Statistics


Number of views
63 (2 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
45
Scopus citations®
without self-citations
34
OpenCitations
 
26
WoS citations
 
47

Bibliography


Similar publications



Contact ORBilu